# SDR AALA2019030489011

- Difficulty date: February 27, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 56,538 hours, 23,141 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL CROSSFEED VALVE APPEARS TO BE LEAKING AFTER BEING CLOSED. AFTER CENTER TANK FUEL WAS  USED, RE-BALANCED LT AND RT TANKS. THEN RIGHT TANK FUEL QUANTITY DROPPED COMPARED TO LEFT TANK QUANTITY. FUEL WAS GOING BACK INTO CENTER TANK. FUEL WAS BALANCED PRIOR TO DESCENT. AT GATE LT WING TANK SHOWED 3.81 RT TANK 3.16 .  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE CONFIRMED BY TROUBLESHOOTING THAT THE FUEL COMPENSTOR WAS FOUND TO BE OUT OF SERVICE, REMOVED AND REPLACED THE COMPENSATOR IAW AMM 28-41-21-401 REV 125. OPS CHECK WAS GOOD.
